# SDR UPS99829011

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1120-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT PIT INTERCOSTAL AT L33R FS 1120 TO 1140 CORRODED BEYOND LIMIT.  REMOVED INTERCOSTAL, FORMED NEW INTERCOSTAL IAW DAC 9754949.  HEAT TREATED IAW DAC DWG 9754949.  LOCATED AND DRILLED NEW INTERCOSTAL, INSTALLED IAW DAC DCWG 9754949 ADN DC8 SRM 51-1-20D.
